Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 2, NWS Norman, OK

February 24, 2011Carter County, Jefferson County, Love County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 24, 2011, 9:11 AM CST for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2011, 9:11 AM CST (15:11 UTC)
Expired
Feb 24, 2011, 10:00 AM CST
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Jefferson County, OK, Love County, OK

The radar

The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 4:10 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
910 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WUUS54 KOUN 241511
SVROUN
OKC019-067-085-241600-
/O.NEW.KOUN.SV.W.0002.110224T1511Z-110224T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
911 AM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1000 AM CST

* AT 910 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 6 MILES SOUTHWEST OF OSCAR...MOVING NORTHEAST AT 50
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CORNISH...GRADY...GRAHAM...
  HEALDTON...LONE GROVE...MILO...OSCAR...RINGLING AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3401 9796 3438 9738 3432 9724 3410 9719
      3395 9760 3397 9761 3398 9768 3389 9778
      3386 9786
TIME...MOT...LOC 1510Z 238DEG 42KT 3396 9782

$$


..SPEG.
2 follow-up statements
407 
WWUS54 KOUN 241536
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CST THU FEB 24 2011

OKC019-067-085-241600-
/O.CON.KOUN.SV.W.0002.000000T0000Z-110224T1600Z/
LOVE OK-JEFFERSON OK-CARTER OK-
936 AM CST THU FEB 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR WESTERN CARTER...SOUTHEASTERN JEFFERSON AND NORTHWESTERN LOVE
COUNTIES...

AT 936 AM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR GRADY...MOVING NORTHEAST AT 50 MPH. OTHER STRONG 
THUNDERSTORMS ARE LOCATED NEAR RINGLING... AND NEAR TERRAL.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CORNISH...GRADY...GRAHAM...
  HEALDTON...LONE GROVE...MILO...OSCAR...RINGLING AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3401 9796 3438 9738 3432 9724 3410 9719
      3395 9760 3397 9761 3398 9768 3389 9778
      3386 9786
TIME...MOT...LOC 1536Z 234DEG 45KT 3406 9762

$$


..SPEG.
406 
WWUS54 KOUN 241555
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 AM CST THU FEB 24 2011

OKC019-067-085-241605-
/O.EXP.KOUN.SV.W.0002.000000T0000Z-110224T1600Z/
LOVE OK-JEFFERSON OK-CARTER OK-
955 AM CST THU FEB 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARTER...SOUTHEASTERN
JEFFERSON AND NORTHWESTERN LOVE COUNTIES WILL EXPIRE AT 1000 AM
CST...

THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL 
OCCUR.

LAT...LON 3401 9796 3438 9738 3432 9724 3410 9719
      3395 9760 3397 9761 3398 9768 3389 9778
      3386 9786
TIME...MOT...LOC 1555Z 234DEG 45KT 3420 9739

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:38 AM CST, 3 hours 33 minutes earlier.

Area forecast discussion, Feb 24, 5:38 AM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
538 AM CST THU FEB 24 2011

.AVIATION...
12Z TAFS... SHOWERS AND THUNDERSTORMS WILL AFFECT MOST TAF SITES
TODAY. CLOUDS AND PRECIPITATION WILL DECREASE FROM SOUTHWEST TO
NORTHEAST LATER THIS MORNING AND THIS AFTERNOON. VARIABLE GUSTY
WINDS WILL BE POSSIBLE NEAR THE THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 333 AM CST THU FEB 24 2011/

DISCUSSION...
A COLD FRONT THAT MOVED ACROSS NORTHERN PORTIONS OF THE FA YESTERDAY
EVENING HAS STALLED IN PARTS OF CENTRAL OKLAHOMA. SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS... ENDING FROM
WEST TO EAST STARTING LATE THIS MORNING AND CONTINUING THROUGH THE
AFTERNOON. ENOUGH INSTABILITY AND WIND SHEAR COULD DEVELOP FOR A FEW
OF THE STORMS TO BECOME SEVERE. THE LIFT ASSOCIATED WITH A SHORTWAVE
TROUGH MOVING FROM THE SOUTHERN ROCKIES ACROSS THE SOUTHERN PLAINS
TODAY WILL AID IN THE CONTINUED DEVELOPMENT OF THE STORMS. A SURFACE
LOW AND ASSOCIATED DRYLINE AND COLD FRONT WILL ALSO MOVE ACROSS THE
FA TODAY. DRIER AIR WILL MOVE INTO SOUTHERN PORTIONS OF THE FA
BEHIND THE DRYLINE. THIS DRY AIR WILL LEAD TO RH VALUES BELOW 20
PERCENT IN PARTS OF WESTERN NORTH TEXAS THIS AFTERNOON. THE LOW
HUMIDITIES WILL COMBINE WITH BREEZY WINDS TO ELEVATE THE WILDFIRE
POTENTIAL SO WILL CONVERT THE FIRE WEATHER WATCH TO A RED FLAG
WARNING. IF ANY FIRES DO GET STARTED... CONDITIONS WILL BE
COMPLICATED BY THE COLD FRONT MOVING INTO THE AREA SWITCHING THE
WIND DIRECTION DESPITE AN IMPROVEMENT IN HUMIDITIES. COLDER AIR WILL
MOVE INTO THE REGION BEHIND THE COLD FRONT AND CAUSE FALLING
TEMPERATURES DURING THE DAY IN NORTHERN PORTIONS OF THE FA. DESPITE
THE COLDER AIR MOVING INTO THE REGION BEHIND THE FRONT... EXPECT
THIS TO HAPPEN TOO SLOWLY FOR THE PRECIP TO CHANGE FROM RAIN.
HOWEVER... IF COLDER AIR MOVES IN FASTER THAN EXPECTED... A LITTLE
BIT OF WINTER PRECIP CAN NOT BE COMPLETELY RULED OUT IN FAR NORTHERN
OK AS THE PRECIPITATION BEGINS TO WIND DOWN.

TEMPERATURES WILL BE BELOW NORMAL FRIDAY BUT THEN GRADUALLY WARM IN
MOST LOCATIONS OVER THE WEEKEND. MODELS HAVE BECOME A LITTLE CLOSER
IN AGREEMENT ON TIMING OF NEXT UPPER SYSTEM THAT WILL AFFECT THE
REGION LATE THIS WEEKEND. MODELS SHOW SHOWERS AND THUNDERSTORMS
POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH ANOTHER COLD FRONT AND
DRYLINE MOVING ACROSS THE REGION. FIRE WEATHER WILL ONCE AGAIN BE A
CONCERN BEHIND THE DRYLINE SUNDAY. SOUTHERLY WINDS AND WARM
TEMPERATURES EXPECTED TO RETURN TO THE FA BY TUESDAY WITH MOSTLY
ZONAL UPPER LEVEL FLOW OVER THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  27  47  36 /  80   0   0  10
HOBART OK         59  26  50  34 /  60   0   0   0
WICHITA FALLS TX  73  31  57  40 /  70   0   0  10
GAGE OK           42  16  45  29 /  50   0   0  10
PONCA CITY OK     49  22  40  31 /  90  10   0  10
DURANT OK         73  34  56  40 /  90  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
     TXZ084>090.

&&

09/25/25
Hazardous weather outlook, Feb 24, 8:52 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
852 AM CST THU FEB 24 2011

OKZ004>048-050>052-TXZ083>090-241800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
852 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THIS
AFTERNOON.

LOCATION...
THE MOST LIKELY AREA FOR SEVERE STORMS THIS MORNING WILL BE ALONG
AND SOUTH OF A LINE FROM CHANDLER AND EDMOND... TO HINTON AND LAWTON
OKLAHOMA... TO VERNON AND SEYMOUR TEXAS. THE MOST LIKELY AREA FOR
SEVERE STORMS THIS AFTERNOON WILL BE SOUTH AND EAST OF A LINE FROM
SEMINOLE... TO ADA... TO TISHOMINGO.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH THIS
AFTERNOON.

IMPACTS...
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH WILL BE
POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS MORNING AS LIFT FROM AN
APPROACHING UPPER LEVEL TROUGH OVERSPREADS THE REGION. A FEW OF
THESE STORMS MAY BECOME MARGINALLY SEVERE PRODUCING LARGE HAIL AND
GUSTY WINDS.

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT THE DAY AS THE UPPER
LEVEL STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. A DRYLINE AND
COLD FRONT WILL ALSO MOVE ACROSS THE REGION TODAY. ADDITIONAL STORMS
MAY DEVELOP ALONG THE DRYLINE THIS AFTERNOON IN PARTS OF SOUTH
CENTRAL AND SOUTHEAST OKLAHOMA. THESE STORMS COULD ALSO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS. THE THUNDERSTORMS ARE
EXPECTED TO END FROM WEST TO EAST THIS AFTERNOON.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY FEB 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
DRY AIR... BREEZY WINDS... AND WARM TEMPERATURES WILL ALSO ELEVATE
THE WILDFIRE POTENTIAL BEHIND THE DRYLINE IN PARTS OF NORTH TEXAS
THIS AFTERNOON. REFER TO THE RED FLAG WARNING FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT INTO
SUNDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS AS ANOTHER
STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS.

OTHER HAZARDOUS WEATHER...
A DRYLINE IS EXPECTED TO MOVE ACROSS THE REGION SUNDAY. DRY AIR AND
STRONG WINDS MAY COMBINE BEHIND THE DRYLINE TO INCREASE THE WILDFIRE
POTENTIAL SUNDAY AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

In the hours before

Special weather statement, Feb 24, 5:22 AM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 AM CST THU FEB 24 2011

TXZ083-084-241145-
HARDEMAN TX-FOARD TX-
522 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND HARDEMAN COUNTIES.

AT 522 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF COPPER BREAKS STATE PARK...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

WR
LAT...LON 3436 9969 3432 9951 3398 9983 3411 9998
Special weather statement, Feb 24, 6:34 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 AM CST THU FEB 24 2011

OKZ023-035-038-241315-
CADDO OK-KIOWA OK-COMANCHE OK-
634 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND KIOWA
COUNTIES.

AT 634 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL
WICHITA MOUNTAINS WILDLIFE REFUGE...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

WR
LAT...LON 3521 9827 3503 9809 3460 9876 3480 9883
Special weather statement, Feb 24, 7:09 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
709 AM CST THU FEB 24 2011

OKZ020-026-241345-
LINCOLN OK-PAYNE OK-
709 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN AND PAYNE COUNTIES.

AT 710 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CUSHING TO KENDRICK...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3614 9662 3570 9662 3568 9692 3604 9697
Special weather statement, Feb 24, 7:13 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 AM CST THU FEB 24 2011

OKZ023>025-027>029-241345-
CANADIAN OK-OKLAHOMA OK-CADDO OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
713 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
CLEVELAND...GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

AT 713 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ANADARKO...MOVING NORTHEAST AT 50 MPH. ANOTHER STRONG STORM WAS
LOCATED NEAR UNION CITY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3572 9794 3560 9746 3510 9735 3486 9815
      3503 9840
Special weather statement, Feb 24, 7:44 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 AM CST THU FEB 24 2011

OKZ024-025-027>029-241415-
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
744 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

AT 744 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTH OF TUTTLE TO BRIDGE CREEK...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3573 9762 3572 9727 3547 9718 3517 9774
      3536 9792

..SPEG.
Special weather statement, Feb 24, 8:15 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 AM CST THU FEB 24 2011

OKZ019-020-025-026-241445-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-PAYNE OK-
815 AM CST THU FEB 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN...OKLAHOMA
AND PAYNE COUNTIES.

AT 815 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
EASTERN EDMOND TO JONES...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3619 9693 3582 9664 3547 9730 3567 9744

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 5:42 AM CSTSevere Thunderstorm WarningOUNJackson, Tillman48 min
Feb 24, 8:04 AM CSTAreal Flood AdvisoryOUNOklahoma116 min
Feb 24, 3:51 PM CSTFire Weather WatchOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 16 more53 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.